MathSciNet Relay Station
MathSciNet bibliographic data
MR1887313 11D61 (11J86)
Le, Maohua On Cohn's conjecture concerning the Diophantine equation $x^2+2^m=y^n$. Arch. Math. (Basel) 78 (2002), no. 1, 26–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement